Ibuklin

 Ibuklin

Ibuklin - synthetic combination drug, has antipyretic, analgesic and anti-inflammatory effect.

Pharmacological action

Active ingredients Ibuklina - ibuprofen and paracetamol, regulate the development of inflammatory processes in the lesion, and have anti-inflammatory, antipyretic and analgesic effect.

The drug affects the joints, reducing the swelling, and morning stiffness. Paracetamol begins to act very quickly - within 10 minutes after administration and maximum effect is reached within an hour.

Ibuprofen is absorbed a little slower, but the maximum effect is achieved in 2, 5-3 hours.

Consequently Ibuklin has a longer effect than these drugs alone.

Product form

The drug is produced for children and adults.

Ibuklin for kids produced in the form of round pink interspersed with dispersible tablets with fruit and mint smell. Each tablet contains 100 mg ibuprofen and 125 mg paracetamol. Excipients - corn starch, microcrystalline cellulose, lactose, glycerol, sodium carboxymethylstarch (type A), peppermint leaf oil, colloidal silicon dioxide, pineapple and orange flavoring, coloring carmine (E124), aspartame, magnesium stearate, talc.

Ibuklin adult kapsulovidnyh produced in the form of orange-coated tablets. Each tablet contains 400 mg ibuprofen and 325 mg paracetamol. Excipients - microcrystalline cellulose, corn starch, glycerol, talc, sodium carboxymethylstarch (type A), colloidal silica, magnesium stearate.

10 tablets in a blister, 1, 2, 20 blisters in carton.

Indications Ibuklina

Ibuklin indicated for mild to moderate pain of various etymology:

  • Pain in traumatic injury of ligaments, muscles and tendons;
  • Headache or toothache;
  • Pain in spinal osteochondrosis;
  • Neurology;
  • Arthralgia;
  • Bursa;
  • Tenosynovitis;
  • Myalgia.

Ibuklin also indicated for the treatment:

  • Fever in infectious and inflammatory diseases;
  • Diseases of the upper respiratory tract and ENT - otitis, tonsillitis, pharyngitis, sinusitis, tracheobronchitis;
  • Rheumatoid and gouty arthritis;
  • Ankylosing spondylitis;
  • Rheumatism;
  • Disalgomenorei;
  • Osteoarthritis;
  • Gout;
  • Adnexitises.

Contraindications

According to the instructions Ibuklin is contraindicated in:

  • Abnormal liver function;
  • Diseases of the blood;
  • Hypersensitivity to the drug;
  • Erosive and ulcerative lesions of the gastrointestinal tract (exacerbation);
  • "Aspirin asthma" - intolerance of acetylsalicylic acid, which causes acute asthma attacks;
  • Diseases of the optic nerve;
  • Lack of glucose-6-phosphate dehydrogenase (enzyme);
  • Pregnancy and lactation.

Use caution when Ibuklin:

  • Blood coagulation disorders;
  • Erosive and ulcerative lesions and bleeding of the gastrointestinal tract;
  • Abnormal liver function or kidney;
  • Digestive disorders;
  • Chronic heart failure;
  • Bronchial asthma.

According to the instructions Ibuklin as prescribed with caution with concomitant administration of oral anticoagulants, and allergic reactions to acetylsalicylic acid or other non-steroidal anti-inflammatory drugs.

Instructions for use Ibuklina

 Ibuklin children
 Adults and children over 12 years Ibuklin appoint 1-2 tablets 2-3 times a day, but not more than six tablets.

Take orally before meals or 2-3 hours after ingestion. If the kidney function or liver, as well as the elderly daily dose should be reduced and increase the interval between doses of up to 8 hours.

Ibuklin children prescribed rate of 20 mg per 1 kg of body weight per day. The dose may be divided into several stages.

Description of side effects and Ibuklina reviews

According to the instructions, and reviews Ibuklin can cause various side effects:

  • Pain in the stomach;
  • Dizziness;
  • Blurred vision;
  • Azotemia;
  • Dyspepsia;
  • Diarrhea;
  • Allergic reactions (skin rash, redness, itching);
  • Erosive and ulcerative lesions or bleeding of the gastrointestinal tract;
  • Violation of the liver or kidneys;
  • Nephropathy;
  • Pancytopenia;
  • Thrombocytopenia;
  • Edema.

When the severity of side effects is necessary to reduce the dose or stop the use of Ibuklina.

According to the description, Ibuklin not recommended for more than 3 days as an antipyretic and more than 5 days as an analgesic.

Prolonged use Ibuklina necessary to carry out monitoring of renal function, liver and blood condition.

Note that possible distortion of the results of studies on glucose and uric acid in blood serum when using the drug.

Ibuklin not affect the speed of motor reaction and ability to drive.

It is not recommended to drink alcohol while the use of Ibuklinom. Caffeine is able to enhance the analgesic effect of the drug.

The drug can reduce the natriuretic, diuretic and antihypertensive effect of diuretics and reduce the effectiveness of antihypertensive drugs. Do not use Ibuklin simultaneously with acetylsalicylic acid.

According to the description and reviews, an overdose may experience vomiting, headache, diarrhea, nausea or epigastric pain, lower blood pressure.

storage conditions

Ibuklin related to drug list B. Shelf life - 5 years.





Яндекс.Метрика